# SDR REXA2014120101158

- Difficulty date: December 1, 2014
- Submitted: December 3, 2014
- Operation: Air carrier
- Aircraft: N835AY
- Make and model: Cndair CL6002B19
- Aircraft serial: 8035
- Aircraft time: 15,801 hours, 15,548 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Missing
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT SIGN IS MISSING AT MAIN CABIN DOOR.  R & R EMER EXIT FLOOD LIGHT AT PAX DOOR IAW AMM 33-51-19. OPERATIONS CHECKED GOOD.  PN ON & OFF BR 9279-232 PART NOT SERIALIZED.
